RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy Inst. Mat. i Mekh. UrO RAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Trudy Inst. Mat. i Mekh. UrO RAN, 2016, Volume 22, Number 4, Pages 94–101 (Mi timm1357)  

This article is cited in 1 scientific paper (total in 1 paper)

Construction of models in the form of stochastic Cauchy problems

V. A. Bovkun

Institute of Mathematics and Computer Science, Ural Federal University, Ekaterinburg

Abstract: Using the example of the construction of a mathematical model for the heat transfer process in a one-dimensional rod whose lateral surface is subject to random heat sources, we demonstrate the structure of random processes reflecting the stochastic influence in the proposed model. We obtain an abstract stochastic Cauchy problem in the Ito form for an equation with cylindrical Wiener process and for an equation with Brownian sheet.

Keywords: stochastic Cauchy problem, Brownian sheet, cylindrical Wiener process.

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation НШ-9356.2016.1
02.A03.21.0006


DOI: https://doi.org/10.21538/0134-4889-2016-22-4-94-101

Full text: PDF file (178 kB)
References: PDF file   HTML file

Bibliographic databases:

Document Type: Article
UDC: 519.21+517.958
MSC: 60H15, 60G15, 35Q79
Received: 10.09.2016

Citation: V. A. Bovkun, “Construction of models in the form of stochastic Cauchy problems”, Trudy Inst. Mat. i Mekh. UrO RAN, 22, no. 4, 2016, 94–101

Citation in format AMSBIB
\Bibitem{Bov16}
\by V.~A.~Bovkun
\paper Construction of models in the form of stochastic Cauchy problems
\serial Trudy Inst. Mat. i Mekh. UrO RAN
\yr 2016
\vol 22
\issue 4
\pages 94--101
\mathnet{http://mi.mathnet.ru/timm1357}
\crossref{https://doi.org/10.21538/0134-4889-2016-22-4-94-101}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3590925}
\elib{http://elibrary.ru/item.asp?id=27350128}


Linking options:
  • http://mi.mathnet.ru/eng/timm1357
  • http://mi.mathnet.ru/eng/timm/v22/i4/p94

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “International conference on stochastic methods (Abstracts)”, Theory Probab. Appl., 62:4 (2018), 640–674  mathnet  crossref  crossref  isi  elib
  • Trudy Instituta Matematiki i Mekhaniki UrO RAN
    Number of views:
    This page:81
    Full text:14
    References:11
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019